Some congruences with q-binomial coefficients and q-harmonic numbers

KOPARAL S., ÖMÜR N., Elkhiri L.

Hacettepe Journal of Mathematics and Statistics, vol.52, no.2, pp.445-458, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52 Issue: 2
  • Publication Date: 2023
  • Doi Number: 10.15672/hujms.1076409
  • Journal Name: Hacettepe Journal of Mathematics and Statistics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.445-458
  • Keywords: Abel sum, congruences, q-binomial coefficients, q-harmonic numbers
  • Bursa Uludag University Affiliated: Yes


In this paper, considering q-analogues and q-combinatorial identities, we gave some congruences including q-binomial coefficients and q-harmonic numbers. For example, for any prime number p and α ∈ Z+, ∑k=1 p-1(-1)k q- α pk+(k+1/2)+k [k]q[Formula Presented]